| Model Number |
PCB00 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If explanted; give date: not applicable, there is no indication the lens has been explanted.(b)(6).Device evaluation: the product was received in a plastic bag.The plunger was found in a fully advanced position.The cartridge was correctly engaged to the device.No assembly error and/or defect related to manufacturing process were observed.The pushrod was exposed out of the cartridge tip.Lubricant material residue was observed in the device.The lens was not received.The complaint sample was evaluated under microscope and no foreign matter was identified on the sample returned.As per the initial report the reported particle has vanished behind the zonules when trying to remove it.The reported issue of debris/particles was not verified.Based in the analysis of the sample returned there is no indications of product quality deficiency.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification. a search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the customer found a visible black thread of about 0.6 mm in size after implantation of a model pcb00 intraocular lens (iol).When trying to remove the particle, it just vanished behind the zonules.The customer does not believe that the particle originates from the lens but cannot be certain.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.